Some properties of T-independent fuzzy variables

Shuming Wang, Junzo Watada

    Research output: Contribution to journalArticle

    7 Citations (Scopus)

    Abstract

    T-independence of fuzzy variables is a more general concept than the classical independence. The objective of this study is to deal with some new properties of T-independent fuzzy variables. First of all, for any general t-norm, some criteria of T-independence are discussed for fuzzy variables under possibility, necessity and credibility measures. Subsequently, on the basis of left continuous t-norms, some formulas are derived on the "max" and "min" operations of the T-independent fuzzy variables in possibility distribution and in expectation. Finally, making use of continuous Archimedean t-norms, several convergence properties are discussed for T-independent fuzzy variables in credibility and in expectation, respectively, and some laws of large numbers are proved as well.

    Original languageEnglish
    Pages (from-to)970-984
    Number of pages15
    JournalMathematical and Computer Modelling
    Volume53
    Issue number5-6
    DOIs
    Publication statusPublished - 2011 Mar

    Keywords

    • Convergence
    • Fuzzy variable
    • Independence
    • Law of large numbers
    • Operation
    • T-norm

    ASJC Scopus subject areas

    • Computer Science Applications
    • Modelling and Simulation

    Fingerprint Dive into the research topics of 'Some properties of T-independent fuzzy variables'. Together they form a unique fingerprint.

  • Cite this